Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 163, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2010, 9:13 AM CDT for Morrison County, Todd County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2010, 9:13 AM CDT (14:13 UTC)
- Expired
- Jul 27, 2010, 9:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morrison County, MN, Todd County, MN
The radar
The Minneapolis radar (KMPX), 172 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2143 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 21.5
The text
As transmitted, in the capitals the NWS used until 2016.
291
WUUS53 KMPX 271413
SVRMPX
MNC097-153-271515-
/O.NEW.KMPX.SV.W.0163.100727T1413Z-100727T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 AM CDT TUE JUL 27 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TODD COUNTY IN CENTRAL MINNESOTA...
MORRISON COUNTY IN CENTRAL MINNESOTA...
* UNTIL 1015 AM CDT
* AT 910 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 4 MILES NORTHEAST OF EAGLE BEND...OR ABOUT
17 MILES NORTH OF LONG PRAIRIE...AND MOVING EAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE...
LONG PRAIRIE...
LITTLE FALLS...
STAPLES...
BROWERVILLE...
PHILBROOK...
MOTLEY...
CUSHING...
RANDALL...
SOBIESKI...
GENOLA...
PIERZ...
HARDING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4636 9470 4636 9464 4631 9455 4634 9442
4629 9434 4626 9434 4623 9439 4617 9436
4615 9394 4582 9403 4600 9513 4636 9514
4638 9473
TIME...MOT...LOC 1413Z 280DEG 41KT 4621 9492
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
123
WWUS53 KMPX 271429
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 AM CDT TUE JUL 27 2010
MNC097-153-271515-
/O.CON.KMPX.SV.W.0163.000000T0000Z-100727T1515Z/
TODD MN-MORRISON MN-
929 AM CDT TUE JUL 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORRISON AND
NORTHERN TODD COUNTIES UNTIL 1015 AM CDT...
AT 928 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF
CUSHING...OR 16 MILES NORTHEAST OF LONG PRAIRIE...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
LITTLE FALLS...CUSHING...RANDALL...SOBIESKI...GENOLA...PIERZ...
HARDING...LASTRUP...BUCKMAN AND FLENSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.
&&
LAT...LON 4633 9490 4638 9473 4636 9470 4636 9464
4631 9455 4634 9442 4629 9434 4626 9434
4623 9439 4617 9436 4615 9394 4582 9403
4600 9513
TIME...MOT...LOC 1429Z 280DEG 41KT 4618 9466
WIND...HAIL 60MPH 1.00IN
$$042
WWUS53 KMPX 271445
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
945 AM CDT TUE JUL 27 2010
MNC097-153-271454-
/O.CAN.KMPX.SV.W.0163.000000T0000Z-100727T1515Z/
TODD MN-MORRISON MN-
945 AM CDT TUE JUL 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR MORRISON AND NORTHERN TODD
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HEAVY DOWNPOURS... SMALL HAIL... AND BRIEF GUSTY WINDS
REMAIN POSSIBLE WITH THE STORM.
LAT...LON 4633 9490 4638 9473 4636 9470 4636 9464
4631 9455 4634 9442 4629 9434 4626 9434
4623 9439 4617 9436 4615 9394 4582 9403
4600 9513
TIME...MOT...LOC 1444Z 280DEG 41KT 4615 9442
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:36 AM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 27, 5:36 AM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 536 AM CDT TUE JUL 27 2010 .DISCUSSION... MANY CONCERNS IN THE FORECAST FOR TODAY. FIRST IS SEVERE WEATHER POTENTIAL OVER NORTHERN CWA THIS MORNING/EARLY AFTERNOON. COMPLEX OVER NORTHWEST MN CONTINUES TO RIDE A BIT SOUTH OF OF EAST. THIS WILL LIKELY CLIP THE FAR NORTHERN AREAS INTO THE MORNING. 00Z 4KM NMM WRF REFLECTIVITY HAS THIS SYSTEM RIDING EAST AND INTO WC WI BY NOON AND REDEVELOPING RAPIDLY INTO A BOW TYPE STRUCTURE. WILL HAVE TO INCLUDE CHANCE POPS OVER WC WI INTO THE AFTERNOON AS WELL...AND WILL CARRY CHANCE OF SEVERE AS WELL. SURFACE FRONT STILL IS FCST TO DROP SOUTH OVER THE CENTRAL/SOUTHERN CWA LATE THIS AFTERNOON/OVERNIGHT. SEVERE POTENTIAL DOES REMAIN...ALONG WITH THE POSSIBILITY OF HEAVY RAIN...AS PWATS INCREASE TO AROUND 2 INCHES. ANTICIPATE A FAIR AMOUNT OF CLOUD COVER OVER THE NORTHERN CWA DURING THE DAY. SOUTHWEST PARTS OF THE AREA SHOULD SEE CIRRUS THIN AS COMPLEX EXITS THE AREA TO THE EAST. SHOULD HEAT NICELY THIS AFTERNOON INTO THE MID 90S...AND WITH DEWPOINTS IN THE LOWER 70S AT LEAST...HEAT INDICIES WILL BE RANGING AROUND 100F FOR A FEW HOURS THIS AFTERNOON. KALKSTEIN WAS INDICATING THE METRO MOVING INTO THE WARNING CRITERIA THIS AFTERNOON...BUT WITH THE RATHER LOW CONFIDENCE IN TIMING OF CONVECTIVE DEVELOPMENT/CLOUD COVER...WILL HIGHLIGHT SOUTHERN REGION WITH AN ADVISORY. FRONT DROPS SOUTH DURING THE NIGHT...WITH SEVERE PARAMETERS ALL POINTING AT POTENTIAL. WILL MENTION CHANCE OF SEVERE FOR THE EVENING ACROSS CENTRAL AND SOUTHERN AREAS. CAP IS BUILDING INTO SW MN THIS MORNING AND IS FCST TO REMAIN THROUGH THE AFTERNOON. SHOULD SEE THIS ERODES AS UPPER TROUGH/HEIGHT FALLS OCCUR...AND THERE MAY BE OUTFLOW BOUNDARY FROM MORNING CONVECTION TO CONTEND WITH. SYSTEM EXITS TO THE SOUTH LATE TONIGHT...WITH ONLY SLGT CHANCE REMAIN IN SC MN EARLY WED. OTHERWISE DRIER CONDITIONS MOVE INTO THE AREA THROUGH THURSDAY. NORTHWEST FLOW ALOFT BRINGS NEXT SYSTEM INTO THE WESTERN CWA THURSDAY NIGHT THROUGH FRIDAY. HAVE INCREASE POPS INTO CHANCE CATEGORY FOR THIS AS MODELS ARE TRENDING ANOTHER WAVE MOVING ACROSS THE SOUTHWEST CWA. && .AVIATION... /12Z TAF ISSUANCE/ THE MAIN CONCERN TODAY WILL BE THE THREAT FOR THUNDERSTORMS. MODERATE TO STRONG WARM AIR ADVECTION CONTINUED OVER THE EASTERN DAKOTAS AND WESTERN MINNESOTA THIS MORNING. THIS MID/UPPER LEVEL JETS WILL HELP SUSTAIN THE MESCOSCALE CONVECTIVE SYSTEM OVER THE EASTERN DAKOTA AND NORTHERN MN. TSRA CONTINUE TO REKINDLE ALONG THE FRONTAL BOUNDARY...AS STORMS TRACK EAST-SOUTHEAST OVER THE TAF SITES. FRONT IS FORECAST TO PUSH INTO CENTRAL MN AND NEAR THE TWIN CITIES AREA...AND THROUGH WEST CENTRAL WISCONSIN THIS EVENING. CLOUDS AND CEILING HEIGHTS HAVE BEEN GENERALLY ABOVE 3500 FEET AGL. SOME PATCHY MVFR NEAR KAXN. IN THE VICINITY OF THE TSRA...EXPECT LOWER MVFR TO IFR FLYING CONDITIONS. CONDS EXPECTED TO IMPROVE LATER THIS EVENING AND OVERNIGHT AS DRIER AIR FILTER IN THE WAKE OF THE FRONT. KMSP...OUTFLOW BOUNDARY FROM CONVECTIVE SYSTEM OVER EASTERN DAKOTAS COULD PUSH CLOSE TO THE TWIN CITIES THIS MORNING. THUS...AN ISOLATED SHRA/TSRA IS PSBL THROUGH MID OR LATE MORNING. THE BEST TIME FOR INITIATION OF THUNDERSTORMS WILL BE LATER THIS AFTERNOON AND EVENING. THIS IS ASSOCIATED WITH FRONTAL BOUNDARY. THE BOUNDARY IS FORECAST TO PUSH THROUGH BETWEEN 800 AND 1000 PM. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR ANOKA-BLUE EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-FARIBAULT- FREEBORN- GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN- MCLEOD-MEEKER-NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT- SIBLEY-STEELE-SWIFT-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE. WI...NONE. && DWE/JVM
Hazardous weather outlook, Jul 27, 8:12 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 812 AM CDT TUE JUL 27 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 281315- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 812 AM CDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS A PORTION CENTRAL MINNESOTA AND NORTHWEST WISCONSIN THIS MORNING. LARGE HAIL AND STRONG WINDS ARE THE MAIN THREATS FROM THESE STORMS. TEMPERATURES WILL WARM TO 90 TO 95 DEGREES ACROSS PARTS OF CENTRAL AND SOUTHERN MINNESOTA THIS AFTERNOON. COMBINED WITH DEWPOINTS IN THE LOWER AND MIDDLE 70S...DANGEROUS HEAT INDICIES IN THE 100 TO 105 DEGREE RANGE ARE EXPECTED THIS AFTERNOON ACROSS PARTS OF CENTRAL AND SOUTHERN MINNESOTA DURING THE AFTERNOON...GENERALLY SOUTH OF INTERSTATE 94. A COLD FRONT WILL ADVANCE SOUTH ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG WITH HEAVY RAINFALL. AN ISOLATED TORNADO IS POSSIBLE... ESPECIALLY LATE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY NIGHT INTO SATURDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 27, 7:36 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
736 AM CDT TUE JUL 27 2010
MNZ041>043-271315-
DOUGLAS-MORRISON-TODD-
736 AM CDT TUE JUL 27 2010
...THUNDERSTORMS MOVING INTO DOUGLAS...MORRISON AND TODD
COUNTIES THROUGH 815 AM CDT...
AT 729 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHEAST OF BROWERVILLE. THIS STORM WAS MOVING
EAST AT 30 MPH. ANOTHER STRONG STORM WAS MOVING INTO NORTHWEST
DOUGLAS COUNTY IN THE MELBY AREA.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROWERVILLE.
CUSHING.
RANDALL.
FLENSBURG.
SOBIESKI.
LITTLE FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
IF ON OR NEAR LAKES GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A
VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT
ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4635 9468 4633 9457 4631 9455 4631 9452
4629 9443 4617 9436 4609 9407 4583 9420
4602 9516 4635 9513
TIME...MOT...LOC 1234Z 289DEG 27KT 4612 9473Special weather statement, Jul 27, 7:36 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
736 AM CDT TUE JUL 27 2010
MNZ041>045-049-050-271330-
BENTON-DOUGLAS-KANABEC-MILLE LACS-MORRISON-STEARNS-TODD-
736 AM CDT TUE JUL 27 2010
AT 729 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS 6 MILES NORTHEAST OF BROWERVILLE. THESE STORM WERE
MOVING SOUTHEAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROWERVILLE.
CUSHING.
RANDALL.
FLENSBURG.
SOBIESKI.
LITTLE FALLS.
LAT...LON 4631 9455 4631 9438 4628 9435 4623 9440
4617 9437 4616 9383 4623 9379 4624 9345
4556 9358 4571 9460 4603 9563 4611 9555
4611 9516 4632 9517 4638 9474
TIME...MOT...LOC 1235Z 294DEG 34KT 4612 9471Special weather statement, Jul 27, 7:51 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
751 AM CDT TUE JUL 27 2010
WIZ014-015-271345-
BARRON-POLK-
751 AM CDT TUE JUL 27 2010
...THUNDERSTORMS MOVING OVER BARRON AND POLK COUNTIES THROUGH 845 AM
CDT...
AT 747 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHWEST OF MCKINLEY. THIS STORM WAS MOVING
EAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MCKINLEY.
TURTLE LAKE.
COMSTOCK.
BARRONETT.
BARRON.
HAUGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4530 9232 4569 9234 4571 9216 4565 9215
4564 9156 4523 9155
TIME...MOT...LOC 1251Z 271DEG 31KT 4560 9219Special weather statement, Jul 27, 8:37 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 AM CDT TUE JUL 27 2010
MNZ042-043-271430-
MORRISON-TODD-
837 AM CDT TUE JUL 27 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER MORRISON AND TODD
COUNTIES THROUGH 930 AM CDT...
AT 833 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF DEER CREEK. THIS STORM WAS MOVING
EAST AT 45 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HEWITT.
BERTHA.
EAGLE BEND.
CLARISSA.
STAPLES.
PHILBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4636 9470 4636 9464 4631 9455 4634 9446
4633 9440 4629 9434 4626 9434 4623 9439
4617 9436 4616 9404 4596 9410 4597 9465
4610 9516 4636 9517 4638 9473
TIME...MOT...LOC 1337Z 283DEG 39KT 4633 9517The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:54 AM CDT | Heat Advisory | MPX | Anoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 24 more | 15 hr |
| Jul 27, 6:41 AM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 49 min |
| Jul 27, 7:36 AM CDT | Special Weather Statement | MPX | Morrison, Todd | 39 min |
| Jul 27, 8:37 AM CDT | Special Weather Statement | MPX | Morrison, Todd | 53 min |
| Jul 27, 4:19 PM CDT | Tornado Warning | MPX | Douglas, Pope, Stevens | 41 min |
| Jul 27, 4:28 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 36 min |
| Jul 27, 4:36 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 39 min |
| Jul 27, 4:42 PM CDT | Tornado Warning | MPX | Morrison | 33 min |
| Jul 27, 4:45 PM CDT | Tornado Warning | MPX | Morrison, Todd | 45 min |
| Jul 27, 5:08 PM CDT | Areal Flood Advisory | MPX | Benton, Douglas, Kanabec, Mille Lacs, Morrison, Pope and 2 more | 3 hr |
| Jul 27, 5:14 PM CDT | Tornado Warning | MPX | Benton, Morrison, Stearns | 46 min |
| Jul 27, 5:16 PM CDT | Tornado Warning | MPX | Douglas, Morrison, Stearns, Todd | 44 min |
| Jul 27, 5:21 PM CDT | Special Weather Statement | MPX | Kandiyohi | 39 min |
| Jul 27, 5:35 PM CDT | Special Weather Statement | MPX | Benton, Kanabec, Mille Lacs, Stearns | 40 min |
| Jul 27, 5:40 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Stearns | 35 min |
| Jul 27, 5:45 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Kanabec, Mille Lacs, Morrison | 45 min |
| Jul 27, 5:46 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 59 min |
| Jul 27, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 45 min |
| Jul 27, 6:15 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 60 min |
| Jul 27, 6:17 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 43 min |
| Jul 27, 6:24 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti, Meeker, Sherburne, Stearns, Wright | 51 min |
| Jul 27, 6:46 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville, Wright | 44 min |
| Jul 27, 6:51 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Isanti, Ramsey, Washington and 1 more | 54 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.